# SDR TWAA0017615

- Difficulty date: October 14, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 12,746 hours, 1,827 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING OUTBOARD T/E FLAP HONEYCOMB PANEL INSIDE HAD PUNCTURE.  INSTALLED A 2 IN BY 2 IN METAL HOT BOND REPAIR PER SRM 51-70-10, PARAGRAPH 2 FIG 10.  SANDED AND PRIMED.
